# SDR DALA2024012501164

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,849 hours, 43,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: UNKNOWN
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 STRAP FROM R1 SLIDE IS UNATTACHED AND CAUGHT OUTSIDE OF DOOR. CORRECTIVE ACTION: RESECURED STRAP PER B757 AMM 25-66. (5550488)
